I never had feet problems but since the last year when I started Mobic, my feet started to peel, crack and bleed. Went to foot Doctor Iwas told I do not have a fungus but could be my Lupus med so I stopped taking it for the last year and it is still acting up on and off. Mobic is my new med started a year ago to replace my Plaquenil. It is very painful because it burns, cracks and peels. They are not calloused feet as we all get when walking in sandals. I have done the petrolleum jelly, cotton sock routine and many other lotions that do help for a short time to the next episode which happens at least three times a week. It seems to me to be related to the times I take the Mobic. Cannot stay off of med for too long as I have other issues so I would like to know if anyone else has had this problem before I try a new med as I am running out of ones that don't cause a problem.
I'm not sure if it's the Mobic or not. I tried it,but cannot take Mobic or any NASAID because of tummy problems. It does say that blistering of hands or feet, but not cracked & peeling. I will give you the link below. I would ask your doctor, but my feet do that & I think everyones do eventually. they get a lot of wear you know. Maybe it's an interreaction with other meds you take too. Just a thought... Mary
- Mobic Information for Consumers
- Mobic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mobic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Systemic Lupus Erythematosus - I just got back home a few day back after a episode of pericarditis.?
Posted 13 Mar 2010 • 3 answers
Systemic Lupus Erythematosus - Does anyone mind telling me how they were diagnosed. I just went for?
Posted 1 Oct 2011 • 5 answers
Posted 9 Feb 2012 • 11 answers
Posted 12 May 2013 • 6 answers
Posted 16 May 2014 • 1 answer